Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Asymptotic properties of linear fourth order differential equations


Author: Shair Ahmad
Journal: Proc. Amer. Math. Soc. 59 (1976), 45-51
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1976-0409974-2
MathSciNet review: 0409974
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Asymptotic behavior of solutions is studied for the general fourth order linear homogeneous differential equation with bounded coefficients. It is shown that roughly the same qualitative behavior as in the constant coefficient case holds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0409974-2
Keywords: Differential equation, linear, bounded, dimension, asymptotic
Article copyright: © Copyright 1976 American Mathematical Society